# SDR IPXA2019110148547

- Difficulty date: November 1, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 75,995 hours, 15,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A2L DOOR INOP.R&R ED L1 SOLENOID PER AMM 52 10 06 401 DOOR OPERATES NORMAL. OK FOR SERVICE. IPC 52 11 70 01 ITEM 070J
